【SS Pharmaceutical】 Estac EX Neo 24 tablets
This cold medicine is particularly effective for painful cold symptoms (sore throat、 runny nose、 fever、 cough).
In stock
SKU
4987300069011
US$14.45
Estac EX Neo is a cold medicine that is particularly effective against the most painful cold symptoms (sore throat、 runny nose、 fever、 cough).
Contains 600mg of ibuprofen (as a daily dose of Estac cold medicine)、 the largest amount in the history of Estac、 as well as magnesium oxide、 which speeds up the absorption of ibuprofen.
Excellent effect against colds.
[Efficacy]
Relieves cold symptoms (sore throat、 fever、 runny nose、 stuffy nose、 cough、 phlegm、 sneezing、 chills、 headache、 joint pain、 muscle pain)
[Dosage]
Take the following dose three times a day with water or lukewarm water、 preferably within 30 minutes after a meal.
(Age: Single dose)
Adults (15 years and older): 2 tablets
Under 15 years: Do not take
[Ingredients]
6 tablets (daily dose)
Ibuprofen 600mg、 isopropamide iodide 6mg、 chlorpheniramine maleate 7.5mg、 ambroxol hydrochloride 45mg、 dihydrocodeine phosphate 24mg、 dl-methylephedrine hydrochloride 60mg、 magnesium oxide 300mg、 anhydrous caffeine 75mg
Additives: Silica anhydride、 cellulose、 lactose、 hydroxypropylcellulose、 hypromellose、 crospovidone、 macrogol、 D-mannitol、 magnesium stearate、 talc、 titanium oxide、 corn starch、 polyvinyl alcohol-acrylic acid-methyl methacrylate copolymer
[Caution]
★Precautions for use
・Things you should not do (failure to follow these instructions may worsen your current symptoms or increase the risk of side effects or accidents.)
1. Do not take if you are
(1) Anyone who has previously experienced allergic symptoms from this drug or its ingredients.
(2) Anyone who has previously experienced asthma after taking this drug or other cold medicines or antipyretics.
(3) Children under 15 years of age.
(4) Pregnant women who are due to give birth within 12 weeks of their due date.
(5) Anyone currently receiving treatment for the following illnesses or medication at a medical institution.
Those with gastric or duodenal ulcers、 blood diseases、 liver disease、 kidney disease、 heart disease、 high blood pressure、 or taking zidovudine (Retrovir)
2. Do not use any of the following medicines while taking this drug:
Other cold medicines、 antipyretics、 analgesics、 sedatives、 expectorants、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 hypnotics、 sedatives、 etc.)、 gastrointestinal analgesics and antispasmodics
3. Do not drive or operate machinery after taking this drug
(Symptoms such as drowsiness、 blurred vision、 and abnormal glare may occur.)
4. Do not take this drug if you are breastfeeding、 or if you are taking this drug、 avoid breastfeeding
5. Do not drink alcohol before or after taking this drug
6. Do not take for more than 5 days
・Consult
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this drug
(1) Those receiving treatment from a doctor or dentist.
(2) Pregnant women or those suspected to be pregnant.
(3) Elderly people.
(4) People who have had allergic symptoms from medicine、 etc.
(5) People with the following symptoms: high fever、 difficulty urinating.
(6) People who have been diagnosed with the following: thyroid disorder、 diabetes、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 bronchial asthma、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity.
(7) People who have had the following diseases. Gastric/duodenal ulcer、 ulcerative colitis、 Crohn's disease、 blood disease、 liver disease、 kidney disease
2. If the following symptoms appear after taking this medicine、 they may be side effects、 so stop taking the medicine immediately and consult a doctor、 pharmacist、 or registered distributor with the package insert.
(Affected area: Symptoms)
Skin: rash/redness、 itchiness
Digestive system: nausea/vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 heavy stomach、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 stomach/abdominal bloating
Neuropsychiatric system: dizziness、 insomnia、 feeling depressed、 headache
Circulatory system: palpitations
Respiratory system: shortness of breath
Urinary system: difficulty urinating
Other: blurred vision、 tinnitus、 swelling、 numbness、 back pain、 excessive drop in body temperature、 facial flushing、 abnormal glare
In rare cases、 the following serious symptoms may occur. In that case、 consult a doctor immediately.
(Name of symptom)
Shock (anaphylaxis) / Mucocutaneous oculopathic syndrome (Stevens-Johnson syndrome)、 toxic epidermal necrolysis / liver dysfunction / kidney damage / aseptic meningitis / myocardial infarction / cerebrovascular disorder / interstitial pneumonia / asthma / blood disorder / digestive disorder / respiratory depression
3. The following symptoms may occur after taking this medicine. If these symptoms persist or worsen、 stop taking this medicine and consult a doctor、 pharmacist、 or registered distributor with the package insert.
Constipation、 dry mouth、 drowsiness
4. If symptoms do not improve after taking this medicine 5 to 6 times (especially if fever continues for 3 days or more or fever recurs)、 stop taking this medicine and consult a doctor、 pharmacist、 or registered distributor with the package insert.
Japanese Product Name | 【エスエス製薬】 エスタックEX ネオ 24錠 |
---|